Just need a few opinions?

Hi, so Ive been taking adderall recently, for my ADHD. I’ve come across that my heart rate has dropped severely, even when I’m not on it. Before the drug, my heart rate was around 95 bpm. Now it’s around 45 bpm and I pass out a lot. Help?

5 Answers

Relevance
  • 3 weeks ago

    If it's making you pass out, you are going to have to stop taking it, or at least decrease your dose.

  • Pearl
    Lv 7
    4 weeks ago

    i would go see your doctor and get that checked out

  • *****
    Lv 7
    4 weeks ago

    Adderall normally has the effect of increasing the heart rate, not decreasing it. I would suggest you see a doctor to get this checked out, it may be entirely unrelated to the medication.

  • KaleyK
    Lv 7
    4 weeks ago

    ADHD is a concept made up by the American Psychiatric Association. ADHD becomes a disease based on a vote of psychiatrists; there is no science involved. ADHD has no known cause and no known cure. Adderall will not cure your problem and to your own point, it is creating other problems.. The best thing you can do is stop taking adderall and find a better non-drug solution to what is ailing you. That solution could be dietary, environment, lifestyle, geography or something else.

  • How do you think about the answers? You can sign in to vote the answer.
  • 4 weeks ago

    You finna die lol bye

Still have questions? Get your answers by asking now.